# SDR QXEA2016062900436

- Difficulty date: June 26, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 22,224 hours, 23,703 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME STA X401.0 TO STA X428.5, STR 24 EVIDENCE OF CORROSION.  CORROSION REMOVAL FROM STR 24P IAW STRUCTURAL ID-02, PAR 2A BETWEEN FSX 401.0 TO FSX 428.5 HAS OVER HALF OF STR MATERIAL LOSS WITH CORROSION STILL PRESENT.  REMOVED REMAINING CORROSION FROM STR 24P BETWEEN FSX 423.50 TO FSX 416.50 CORROSION REMOVAL WAS FROM VERTICAL LEG INSIDE LOWER RADIUS AND LOWER HORIZONTAL LEG OF STR 24P IAW SRM 51-21-00, STRUCTURAL ID-02, PAR 4A, ITEM 5A THRU 5D.  USING DEPTH GAGE TUC-4745 AT DEEPEST POINT OF CORROSION REMOVAL ON STR 24P AT 125. X 421.50, .065 MATERIAL LOSS ORIGINAL MATERIAL THICKNESS AT STR 24P, VERTICAL LEG .080 LOWER HORIZONTAL LEG .110 IAW DWG: 85360021, REV H, SHT 19.  REMOVE CORROSION FOUND BETWEEN FS X428.50 TO 423.50 AT STR 24P.  BLENDED OUT CORROSION AT STR 24P FROM FSX 425.50-FSX 422.00 IAW SRM 51-21-00-00-02, BLENDED INTO RADIUS, HORIZONTAL AND VERTICAL LEG.  C/W INSP, REF NDTM 51-00-06 + 51-00-04, NO DEFECTS NOTED MIN THICK=.046" ON LOWER HORIZONTAL SURFACE + .067" ON VERTICAL SURFACE.  TREATED, PRIMED AND PAINTED REWORKED AREA, REF SRM 51-21-10-02-01, 51-25-10-02-01 AND 51-25-15-02-01.
